RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2014, Volume 205, Number 7, Pages 95–114 (Mi msb8324)  

This article is cited in 1 scientific paper (total in 1 paper)

The Littlewood-Paley-Rubio de Francia inequality in Morrey-Campanato spaces

N. N. Osipov

St. Petersburg Department of V. A. Steklov Institute of Mathematics of the Russian Academy of Sciences

Abstract: Rubio de Francia proved a one-sided Littlewood-Paley inequality for arbitrary intervals in $L^p$, $2\le p<\infty$. In this article, his methods are developed and employed to prove an analogue of this type of inequality for exponents $p$ ‘beyond the index $p=\infty$’, that is, for spaces of Hölder functions and BMO.
Bibliography: 14 titles.

Keywords: $\mathrm{BMO}$ space, Calderón-Zygmund operators, Fourier multipliers, Hölder spaces, Lipschitz space.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 11.G34.31.0026
Russian Foundation for Basic Research 11-01-00526
Leonhard Euler International Charitable Foundation for Mathematics


DOI: https://doi.org/10.4213/sm8324

Full text: PDF file (632 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2014, 205:7, 1004–1023

Bibliographic databases:

UDC: 517.443+517.444
MSC: Primary 42B25; Secondary 46E15
Received: 07.01.2014

Citation: N. N. Osipov, “The Littlewood-Paley-Rubio de Francia inequality in Morrey-Campanato spaces”, Mat. Sb., 205:7 (2014), 95–114; Sb. Math., 205:7 (2014), 1004–1023

Citation in format AMSBIB
\Bibitem{Osi14}
\by N.~N.~Osipov
\paper The Littlewood-Paley-Rubio de Francia inequality in Morrey-Campanato spaces
\jour Mat. Sb.
\yr 2014
\vol 205
\issue 7
\pages 95--114
\mathnet{http://mi.mathnet.ru/msb8324}
\crossref{https://doi.org/10.4213/sm8324}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3242647}
\zmath{https://zbmath.org/?q=an:06381827}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014SbMat.205.1004O}
\elib{http://elibrary.ru/item.asp?id=21826637}
\transl
\jour Sb. Math.
\yr 2014
\vol 205
\issue 7
\pages 1004--1023
\crossref{https://doi.org/10.1070/SM2014v205n07ABEH004407}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344080400005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84908480396}


Linking options:
  • http://mi.mathnet.ru/eng/msb8324
  • https://doi.org/10.4213/sm8324
  • http://mi.mathnet.ru/eng/msb/v205/i7/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Malinnikova E., Osipov N.N., “Two Types of Rubio de Francia Operators on Triebel-Lizorkin and Besov Spaces”, J. Fourier Anal. Appl., 25:3 (2019), 804–818  crossref  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:261
    Full text:45
    References:36
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020